# SDR CALA2025070906382

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535038
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN LT OTBD SEAT TRACK UPPER CROWN LBL 45.5, BS 767.   REMOVED CORROSION AT SEAT TRACK. FABRICATED NEW SEAT TRACK & INSTALLED WITH REPAIR PARTS IAW SRM 51-40-02, SRM 53-00-52 & DWG # 146A5300.
